# SDR MYW2002F00004

- Difficulty date: October 14, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Component part number: 900542
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHT COMES ON WHEN AIRCRAFT SHUTDOWN.  C/A: REMOVED AND REPLACED BATTERY CHARGER FOR RIGHT OVERWING EXIT LIGHT.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
